# SDR 20010112SG067

- Difficulty date: November 17, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Malfunctioned
- Location: Lt W/W
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 9330 - TPA-JAX - DURING APPROACH, WITH LANDING GEAR DOWN, LEFT SIDE GREEN ANNUNCIATOR WILL NOT ILLUMINATE.  NO UNSAFE LIGHT OR HORN.  REMOVED AND REPLACED LEFT LANDING GEAR ACTUATOR.  OPERATIONAL CHECK NORMAL.  (M)
